# SDR C77A20130915011

- Difficulty date: September 15, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,785 hours, 9,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Aft
- Part time: 15,785 hours, 9,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE, LEFT SIDE OF REAR PRESSURE BULKHEAD RING BETWEEN STRINGERS 12LT AND 13LT HAS DRILL MARK.  BLENDED OUT DRILL MARK IAW SRM PART II 51-10-03.
